# SDR DL72L990317

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT OVERWING EXIT CUTOUT FRAME FS 783.95, REPAIR FOR DAMAGED HOLES.  UPON INSPECTION FOR TYPICAL CRACKS IN THE INNER CHORD OF THEFS 783.95 OVERWING EXIT CUTOUT FRAME, SEVERAL HOLES WERE FOUND MISDRILLED.  THE PREVENTATIVE MODIFICATION PER BAC S/B 727-53-0197 WAS INSTALLED WITH CHANGES TO ACCOUNT FOR   DISCREPANT CONDITIONS.  THE REPAIR WAS DOCUMENTED PER ER/A 366645-14AD.
